| Model Number |
VERADIUS UNITY |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that it was not possible to communicate with the wireless foot switch.The system was not in clinical use.No user or patient harm has been reported.Philips has started an investigation regarding the reported issue.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the information provided, the wi-fi indicator on the footswitch was off, the led indicator on the base station was red, and the battery indicator was green, which indicates that there was an error in the wireless connection.The connection was not re-established, and the customer is using the wired footswitch.Philips has confirmed that the reported failure is due to a connectivity issue.Due to a firmware bug, the wireless foot switch can suddenly stop responding when a number of ambient conditions coexist, such as an emc disturbance and the presence of other wireless devices in the room.Philips has initiated a medical device correction (z-0649-2022).The correction is scheduled to be implemented on the system.The codes were updated based on the investigation outcome.
Additional Manufacturer Narrative
The reported event occurred prior to completion of the field correction 3003768277-2021/11/22-010-c, which addresses the causes associated with the reported malfunction.